Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What diet should be given to adult suffering with typhoid fever?

Pl inform me what diet should be given to an adult suffering from typhoid fever with rigors or shivering during evenings. He has been taking med prescribed by the Dr. for the last 4 weeks but the fever still persists. Thanks a lot for the offer. One of my Doctor friends gave me the necessary advice. Will revert to your site when reqd. in future.
Asked On : Mon, 10 Sep 2012
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello,
It looks very strange that patient has been diagnosed with typhoid fever and taking antibiotics for it for past 4weeks without any response.
It means either typhoid is resistant to antibiotics which are being given or the diagnosis of typhoid is wrong.
You must change your doctor and must consult an internal medicine specialist for thorough examination,investigations and treatment.
Thanks
Answered: Thu, 18 Jul 2013
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello,
It looks very strange that patient has been diagnosed with typhoid fever and taking antibiotics for it for past 4weeks without any response.
It means either typhoid is resistant to antibiotics which are being given or the diagnosis of typhoid is wrong.
You must change your doctor and must consult an internal medicine specialist for thorough examination,investigations and treatment.
Thanks
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor